UAB Digital Repository of Documents 16 records found  1 - 10next  jump to record: Search took 0.02 seconds. 
1.
62 p, 2.3 MB A quasiperiodically forced skew-product on the cyclinder without fixed-curves / Alsedà i Soler, Lluís  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Morales, Leopoldo (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In [FJJK] the Sharkovskiı Theorem was extended to periodic orbits of strips of quasiperiodic skew products in the cylinder. In this paper we deal with the following natural question that arises in this setting: Does Sharkovskiı Theorem holds when restricted to curves instead of general strips? We answer this question in the negative by constructing a counterexample: We construct a map having a periodic orbit of period 2 of curves (which is, in fact, the upper and lower circles of the cylinder) and without any invariant curve. [...]
2016 - 10.1016/j.na.2016.08.011
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 145 (2016) , p. 199-263  
2.
21 p, 469.1 KB Traveling surface waves of moderate amplitude in shallow water / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Geyer, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study traveling wave solutions of an equation for surface waves of moderate amplitude arising as a shallow water approximation of the Euler equations for inviscid, incompressible and homogenous fluids. [...]
2014 - 10.1016/j.na.2014.02.005
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Núm. 102 (2014) , p. 105-119  
3.
26 p, 622.2 KB Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we are concerned with the problem of shape and period of isolated periodic solutions of perturbed analytic radial Hamiltonian vector fields in the plane. Fran¸coise develop a method to obtain the first non vanishing Poincaré-Pontryagin-Melnikov function. [...]
2013 - 10.1016/j.na.2012.10.017
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 81 (2013) , p. 130-148  
4.
16 p, 399.3 KB Existence of non-trivial limit cycles in Abel equations with symmetries / Álvarez Torres, María Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Bravo, Jose Luis (Universidad de Extremadura. Departamento de Matemáticas) ; Fernández, Manuel (Universidad de Extremadura. Departamento de Matemáticas)
We study the periodic solutions of the generalized Abel equation x′ = a1A1(t)xn1 +a2A2(t)xn2 +a3A3(t)xn3, where n1, n2, n3 >1 are distinct integers, a1, a2, a3 ∈ R, and A1, A2, A3 are 2π-periodic analytic functions such that A1(t) sin t, A2(t) cos t, A3(t) sin t cos t are π-periodic positive even functions. [...]
2013 - 10.1016/j.na.2013.02.001
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 84 (2013) , p. 18-28  
5.
2 p, 200.7 KB Corrigendum to "Shape and period of limit cycles bifurcating from a class of Hamiltonian period annulus" (Nonlinear Anal. 81 (2013) 130--148) / Prohens, Rafel (Universitat de les Illes Balears. Dept. de Matemàtiques i Informàtica) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In our paper [1] we are concerned with the problem of shape and period of isolated periodic solutions of perturbed analytic radial Hamiltonian vector fields in the plane. Actually, there is a mistake in the formula of the first order approximation of the period given in Corollary 4. [...]
2013 - 10.1016/j.na.2013.05.003
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 93 (2013) , p. 1-2  
6.
19 p, 407.9 KB On the global flow of a 3--dimensional Lotka--Volterra system / Alavez-Ramírez, Justino (UJAT(México). División Académica de Ciencias Básicas) ; Blé, Gamaliel (UJAT(México). División Académica de Ciencias Básicas) ; Castellanos, Víctor (UJAT(México). División Académica de Ciencias Básicas) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the study of the black holes with Higgs field appears in a natural way the Lotka–Volterra differential system x˙= x(y − 1), y˙= y(1 + y − 2x2 − z2), z˙= zy, in R3. Here we provide the qualitative analysis of the flow of this system describing the α–limit set and the ω–limit set of all orbits of this system in the whole Poincar´e ball, i. [...]
2012 - 10.1016/j.na.2012.03.002
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 4114-4125  
7.
15 p, 386.1 KB Upper bounds for the number of zeroes for some Abelian integrals / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the vector field x′ = −yG(x, y), y′ = xG(x, y), where the set of critical points {G(x, y) = 0} is formed by K straight lines, not passing through the origin and parallel to one or two orthogonal directions. [...]
2012 - 10.1016/j.na.2012.04.033
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 5169-5179  
8.
15 p, 798.6 KB Bifurcation of limit cycle from a n-dimensional linear center inside a class of piecewise linear differential systems / Cardin, Pedro T. (IBILCE–UNESP(Brazil)) ; de Carvalho, Tiago (IBILCE–UNESP(Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let n be an even integer. We study the bifurcation of limit cycles from the periodic orbits of the n–dimensional linear center given by the differential system x˙ 1 = −x2, x˙ 2 = x1, . . . , x˙ n−1 = −xn, x˙ n = xn−1, perturbed inside a class of piecewise linear differential systems. [...]
2012 - 10.1016/j.na.2011.08.013
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 143-152  
9.
11 p, 279.4 KB Limit cycles appearing from the perturbation of a system with a multiple line of critical points / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Consider the planar ordinary differential equation ˙x = −y(1 − y)m, y˙ = x(1 − y)m, where m is a positive integer number. We study the maximum number of zeroes of the Abelian integral M that controls the limit cycles that bifurcate from the period annulus of the origin when we perturb it with an arbitrary polynomial vector field. [...]
2012 - 10.1016/j.na.2011.08.032
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 278-285  
10.
38 p, 831.0 KB Quadratic systems with an integrable saddle: A complete classification in the coefficient space R^12 / Artés, Joan Carles (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vulpe, Nicolae (Academy of Science of Moldova. Institute of Mathematics and Computer Science)
A quadratic polynomial differential system can be identified with a single point of R12 through the coefficients. Using the algebraic invariant theory we classify all the quadratic polynomial differential systems of R12 having an integrable saddle. [...]
2012 - 10.1016/j.na.2012.04.043
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 5416-5447  

UAB Digital Repository of Documents : 16 records found   1 - 10next  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.